# SDR IPXA2015012685447

- Difficulty date: January 8, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 67,900 hours, 10,748 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75582
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING OTBD L/E SKIN GOUGED ADJACENT TO OTBD END OF NR 8 SLAT NEAR XOS1188.  REPAIRED RT WING OTBD L/E SKIN IAW EA 011-5710-01-A5703, REV IR AND EO 5730-56523-A.
